# SDR 05FDEA03439

- Difficulty date: October 16, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 10,564 hours, 5,748 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAXI OUT, NR 1 AFT SMOKE FAULT LIGHT ILLUMINATED.  TURNED OFF PER PROCEDURE.  ON TAKEOFF, AFT SMOKE LIGHT ILLUMINATED.  NR 2 MID SMOKE LIGHT ILLUMINATED ON LANDING ROLL.  CONFIMED BOTH MID 2 AND AFT ON MX PANEL AND CONTROL UNITS ARE HARD FAULTS.  REMOVED AND REPLACED 5 DETECTORS, AND BOTH COALESCER BAGS.  SYSTEM CHECKS GOOD.
